Pacific Journal of Mathematics

Ratio tests for convergence of series.

Ralph Palmer Agnew

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 1-3.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613147

Mathematical Reviews number (MathSciNet)
MR0043225

Zentralblatt MATH identifier
0043.06004

Subjects
Primary: 40.0X

Citation

Agnew, Ralph Palmer. Ratio tests for convergence of series. Pacific J. Math. 1 (1951), no. 1, 1--3. https://projecteuclid.org/euclid.pjm/1102613147


Export citation

References

  • [1] J. Hadamard, Deux theoremes d'Abel sur la convergence des series,Acta. Math., 27 (1903), 177-183.
  • [2] H. Jehlke, Eine Bemerkung zum Konvergenzkriterium von Weierstrass, Mathematische Zeitschrift, 52 (1949), 60-61.